On Jleli-samet-Ćirić-presić type contractive mappings

Babak Mohammadi, Manuel De La Sen, Vahid Parvanah, Farhan Golkarmanesh, Hassen Aydi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Ćirić and Presić [ActaMath. Univ. Comenian. LXXVI (2) (2007), 143-147] extended the notion of Presić contraction to kth-order Ćirić type contractive mappings on a metric space. In this paper, we extend the concept of Ćirić-Presić to Jleli-Samet-Ćirić-Presić contractive mappings and obtain some related fixed point theorems. Our results generalize some known ones in the literature. A real concrete example and an illustrating application are given in support of our main result.

Original languageEnglish
Pages (from-to)4685-4695
Number of pages11
JournalFilomat
Volume34
Issue number14
DOIs
Publication statusPublished - 2020
Externally publishedYes

Keywords

  • Fixed point
  • Jleli-Samet-Ćirić-Presić contractive mappings
  • Metric space

Fingerprint

Dive into the research topics of 'On Jleli-samet-Ćirić-presić type contractive mappings'. Together they form a unique fingerprint.

Cite this